# SDR DALA2020011400263

- Difficulty date: January 11, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 51,449 hours, 22,409 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS (2EA) ON RT WING NR 7 SLAT WEDGE UPPER SURFACE OUT OF LIIMITS IN ACCORDANCE WITH SRM 57-43-02-1A-1 FIG 101 DETAIL III. CORRECTIVE ACTION: REPAIRED PER SRM 51-70-01-2R-1 ON REFERENCE OF SRM 57-43-02-1A-1 FIG 101 NOTE J.
